# SDR JJBA2021090126061

- Difficulty date: July 26, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,184 hours, 27,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS OPENING FOR 631 BB HAS CORROSION IN SEVERAL AREAS AROUND RIM. REPAIRED RIGHT WING FUEL TANK ACCESS OPENING.
